# SDR USAASA03001

- Difficulty date: January 1, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 654 - EN ROUTE AUA-PHL, WHILE IN FLIGHT, THE COCKPIT DOOR WOULD NOT OPEN.  THE CIRCUIT BREAKER CONTROLLING THE COCKPIT DOOR LOCKS WAS PULLED, HOWEVER, THE DOOR STILL REMAINED STUCK CLOSED.  A CREW MEMBER THEN TRIED TO EXIT THE COCKPIT THROUGH THE EMERGENCY EGRESS PANEL.  THE QUICK RELEASE PINS FOR THE PANEL WERE REMOVED, BUT THE PANEL WOULD NOT RELEASE.  THE CREW DECIDED TO DIVERT TO CLT WHERE REPAIRS COULD BE MADE.  MAINTENANCE TRIMMED .125 INCH OF MATERIAL FROM ALONG THE LOWER EDGE OF ALL THREE COVER PLATE SLOTS FOR THE LATCH TENONS OF THE COCKPIT DOOR.  SYSTEM OPERATIONALLY CHECKS OK.  THE EMERGENCY EGRESS PANEL WAS FOUND TO TAKE SOME EFFORT TO GET IT TO RELEASE, HOWEVER, THE PANEL DID RELEASE DURI
